# SDR DXTA2024042211563

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N392QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500349
- Aircraft time: 7,183 hours, 5,610 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 50525962401
- Condition: Failed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR SHOWS RED ON STATUS PAGE. CANNOT VERIFY DOOR IS LATCHED. UPPER RIGHT WINDOW ONLY HAS PARTIAL GREEN INDICATION.  REMOVED MED AIR STAIRS. CLEANED ALL GREEN HAGS WITH ISOPROPYL ALCOHOL AS NEEDED. VERIFIED ALL GREEN FLAGS ARE VISIBLE. WHILE STAIRS WERE REMOVED WE FOUND ONE OF THE MAIN DOOR WARNING MICROSWITCHES TO BE FAULTY AND WILL NEED TO BE REPLACED. REMOVED FAULTY LOWER MAIN DOOR WARNING SWITCH, AND DAMAGED MICROSWITCH LEVER. INSTALLED NEW LOWER MAIN _ DOOR WARNING SWITCH AND NEW SWITCH LEVER  IAW AMM 52-71-20.
